# SDR ASAA2017060221075

- Difficulty date: June 2, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 54,469 hours, 24,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 111A13212
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK WEB CRACKED AT DRAIN HOLE INBD SIDE AT APPROX RBL 35.  ACFT GROUNDED.  REPAIRED IAW EA 700 57EA 18908 AND TC SB737-57-1330-NG-2 FIG 6.
